# SDR CALA2025071006416

- Difficulty date: July 6, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N17362
- Make and model: Boeing 737-8
- Aircraft serial: 68808
- Aircraft time: 1,726 hours, 602 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R HAS EXCESS SLIDE MATERIAL STICKING OUT FROM SLIDE HOUSIN G. INSPECTED SLIDE 2D INSTLATION NO DEFECTS NOTED REF AMM 25-66-01
